# SDR HEEA955051

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413A
- Condition: Inoperative
- Location: Strobe
- Part time: 364 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY INOPERATIVE.
